# SDR ASAA2015020810586

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 4,973 hours, 1,634 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING TAXI OUT AND DID NOT RESET.  ACFT GROUNDED. VERBAL FROM PILOT LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED ON ITS OWN.  WHILE TAXING BACK TO GATE. BITE CHECK STILL SHOWS "INLET/EXHAUST' FAULT. CLEARED FAULT ON NR 2 PACK/ZONE TEMP CONT RAN RT PACK FOR 45 MIN.  ACCOMPLISHED NR 1 & NR 2 PACK/ZONE TEMP CONTROLLER BITE, NO FAULTS PRESENT IAW MM 21-51-00-700-803 & 36-00-00-860-803.
